| Model Number |
GIF-N180 |
| Medical Device Problem Codes |
Device Reprocessing Problem (1091); No Display/Image (1183); Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A definitive root cause could not be established.Based on the results of the investigation, it is likely that there was no image due to damaged charged-coupled unit.Based on the results of the investigation, foreign objects in the c-cover were confirmed.However, a definitive root cause could not be established.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the gastrointestinal videoscope exhibited no image, damaged charged-coupled unit and foreign objects in the c-cover.There was no patient involvement.